# SDR CA151103008

- Difficulty date: November 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 37,541 hours
- Engine: Pwa PT6A67D
- System (JASC): 6120 · Propeller Controlling System
- Part: Angle
- Condition: Out Of Position
- Location: Prop Control
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE LT ENGINE WOULD ONLY STAY IN FEATHER IF THE PROP CONTROL LEVER IS HELD DOWN.  IT WAS NOTED THAT THE AUTO FEATHER SYS TESTED SERVICEABLE.  THE CLIP ITEM, NR 18 AS DEPICTED WAS INCORRECTLY POSITIONED ON THE FWD SIDE OF THE BRACKET NOT THE AFT SIDE THEREFORE LIMITING THE AFT FEATHERING, TRAVEL OF THE CABLE BY THE WIDTH OF THE CLIP APPROXIMATELY .1250. THE SUBJECT CLIP WAS RE-POSITIONED MM SECTION 76-10-00, SECTION 5B, ITEM 6. SUCCESSFUL GROUND RUNS CARRIED OUT. THE ACFT WAS RETURNED TO SERVICE.
